# SDR N6WA20140618004

- Difficulty date: June 18, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 29,016 hours, 21,125 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE SMELL IN THE CABIN & COCKPIT.  INSPECTED & FOUND RT ACM AS CAUSE OF SMOKE.  DEFERRED RT PACK IAW MEL 21-51-01A CAT C.
